Skip to Content

Taking 3mg of Vraylar. Does anybody's face feel tight or like your jaw does not shut right?

Responses (1)

chuck1957 5 Dec 2017

bipo; Here is a copy and paste on side effects from theVraylar.( Some side effects of Vraylar may not be reported. Always consult your doctor or healthcare specialist for medical advice. You may also report side effects to the FDA.)))) Then bipolar; IT MENTIONS tightness in face and eyes and in the jaw area plus in many other places of the body. What you should do is continue with this medication and call your doctor Tuesday. Hope this will help you out.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Vraylar - What are some of the important warnings?

Posted 9 Mar 2016 1 answerFAQ by Drugs.com

Vraylar - Is it good to take this med at night?

Posted 2 Aug 2016 3 answers

Vraylar vs Serquel for Bipolar?

Posted 14 Sep 2016 1 answer